# SDR ASAA0480126

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9915554U16
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND CORROSION ON NUT PLATES AND SEAT TRACK MID PIT STATION 769 TO 788 STRINGER 28R.  REMOVED DAMAGED INTERCOSTAL, INSTALLED NEW INTERCOSTAL IAW MD80 SRM 51-30-2.  (M)
